# SDR RRXA11396

- Difficulty date: July 3, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 4640272
- Condition: Cracked
- Location: Sta 159 L21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H SERVICE DOOR LWR HINGE ATTACH FITTING STA 159 CRACKED.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW SRM 51-1-20D
